Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Quadrature formulas for functions with poles near the interval of integration


Author: Giovanni Monegato
Journal: Math. Comp. 47 (1986), 301-312
MSC: Primary 65D30; Secondary 41A55
DOI: https://doi.org/10.1090/S0025-5718-1986-0842137-X
MathSciNet review: 842137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we examine the construction of quadrature rules of interpolatory type, using only real function values, for functions with complex conjugate pairs of poles near the interval of integration.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 41A55

Retrieve articles in all journals with MSC: 65D30, 41A55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0842137-X
Article copyright: © Copyright 1986 American Mathematical Society